# SDR SWAA2022021600164

- Difficulty date: May 4, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT SHEAR WEB STRAP BS 1016 LBL3 WL 208 CORRODED / AFT SHEAR WEB STRAP BS 1016; LBL 3; WL 208. REMOVED CORROSION 1.2' X 2.9'. MORE THAN 50% OF MATERIAL THICKNESS IAW 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1. STEP 4.G (2). REMOVED AND REPLACED STRAP IAW SRM 51-10-02-0G-0 STEP 9 AND DWG # 147A5600
